Alert archive / Hawaii / Gale Warnings in 2012
Gale Warning 3, NWS Honolulu, HI
NWS Honolulu, HI issued this gale warning at May 23, 2012, 3:25 AM HST. It was in force for 3 days. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 23, 2012, 3:25 AM HST (13:25 UTC)
- Expired
- May 26, 2012, 9:39 AM HST
- In force
- 3 days
- Issued by
- NWS Honolulu, HI
The text
As transmitted, in the capitals the NWS used until 2016.
863 WHHW70 PHFO 231325 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 325 AM HST WED MAY 23 2012 ...A STRONG HIGH WILL PRODUCE STRONG TO GALE FORCE WINDS AND ROUGH SEAS... PHZ119>121-123-124-240230- /O.UPG.PHFO.SC.Y.0026.000000T0000Z-120525T0400Z/ /O.NEW.PHFO.GL.W.0003.120523T1325Z-120525T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 325 AM HST WED MAY 23 2012 ...GALE WARNING IN EFFECT UNTIL 6 PM HST THURSDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 PM HST THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS AND SEAS...THROUGH EARLY THURSDAY EVENING...NORTHEAST WINDS TO 35 KNOTS AND ROUGH SEAS TO 17 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE CONDITIONS END. && $$ PHZ110>115-117-118-122-240230- /O.EXT.PHFO.SC.Y.0026.000000T0000Z-120525T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- MAUI COUNTY WINDWARD WATERS-MAUI COUNTY LEEWARD WATERS- BIG ISLAND WINDWARD WATERS- 325 AM HST WED MAY 23 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST THURSDAY... * WINDS AND SEAS...THROUGH EARLY THURSDAY EVENING...EAST WINDS TO 25 KNOTS AND ROUGH SEAS TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ116-240230- /O.CON.PHFO.SC.Y.0026.000000T0000Z-120525T0400Z/ KAIWI CHANNEL- 325 AM HST WED MAY 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY... * WINDS AND SEAS...THROUGH EARLY THURSDAY EVENING...EAST WINDS UP TO 25 KNOTS AND ROUGH SEAS TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
11 follow-up statements
054 WHHW70 PHFO 231937 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 937 AM HST WED MAY 23 2012 ...A STRONG HIGH WILL PRODUCE STRONG TO GALE FORCE WINDS AND ROUGH SEAS... PHZ119>121-123-124-240845- /O.CON.PHFO.GL.W.0003.000000T0000Z-120525T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 937 AM HST WED MAY 23 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY. * WINDS AND SEAS...THROUGH EARLY THURSDAY EVENING...NORTHEAST WINDS TO 35 KNOTS AND ROUGH SEAS TO 17 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE CONDITIONS END. && $$ PHZ110>118-122-240845- /O.CON.PHFO.SC.Y.0026.000000T0000Z-120525T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS- 937 AM HST WED MAY 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY. * WINDS AND SEAS...THROUGH EARLY THURSDAY EVENING...EAST WINDS TO 25 KNOTS AND ROUGH SEAS TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
361 WHHW70 PHFO 240134 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 334 PM HST WED MAY 23 2012 ...A STRONG HIGH WILL PRODUCE STRONG TO GALE FORCE WINDS AND ROUGH SEAS... PHZ119>121-123-124-241445- /O.CON.PHFO.GL.W.0003.000000T0000Z-120525T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 334 PM HST WED MAY 23 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY. * WINDS AND SEAS...THROUGH EARLY THURSDAY EVENING...NORTHEAST WINDS TO 35 KNOTS AND ROUGH SEAS TO 17 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE CONDITIONS SUBSIDE. && $$ PHZ110>118-122-241445- /O.CON.PHFO.SC.Y.0026.000000T0000Z-120525T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS- 334 PM HST WED MAY 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THURSDAY. * WINDS AND SEAS...THROUGH EARLY THURSDAY EVENING...EAST WINDS TO 25 KNOTS AND ROUGH SEAS TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
100 WHHW70 PHFO 241342 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 342 AM HST THU MAY 24 2012 ...A STRONG HIGH WILL PRODUCE STRONG TO GALE FORCE WINDS AND ROUGH SEAS... PHZ119>121-123-124-250230- /O.CON.PHFO.GL.W.0003.000000T0000Z-120525T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 342 AM HST THU MAY 24 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WINDS AND SEAS...THROUGH EARLY THURSDAY EVENING...NORTHEAST WINDS TO 35 KNOTS AND ROUGH SEAS TO 17 FEET. THE GALE WARNING WILL LIKELY BE DOWNGRADED TO A SMALL CRAFT ADVISORY THIS EVENING. THE SMALL CRAFT ADVISORY WILL LIKELY CONTINUE THROUGH THE HOLIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE CONDITIONS SUBSIDE. && $$ PHZ110>118-122-250230- /O.CON.PHFO.SC.Y.0026.000000T0000Z-120525T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS- 342 AM HST THU MAY 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... * WINDS AND SEAS...THROUGH EARLY THURSDAY EVENING...EAST WINDS TO 25 KNOTS AND ROUGH SEAS TO 11 FEET. THE SMALL CRAFT ADVISORY WILL LIKELY CONTINUE BEYOND THIS EVENING FOR SOME ZONES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
881 WHHW70 PHFO 241943 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 943 AM HST THU MAY 24 2012 ...A STRONG HIGH WILL PRODUCE STRONG TO GALE FORCE WINDS AND ROUGH SEAS... PHZ119>121-123-124-250845- /O.EXT.PHFO.GL.W.0003.000000T0000Z-120526T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 943 AM HST THU MAY 24 2012 ...GALE WARNING NOW IN EFFECT UNTIL 6 PM HST FRIDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 6 PM HST FRIDAY. * WINDS AND SEAS...SOUTHEAST WINDS 30 TO 35 KNOTS... WITH GUSTS UP TO 45 KNOTS. ROUGH SEAS 11 TO 17 FEET. THE GALE WARNING WILL LIKELY BE DOWNGRADED TO A SMALL CRAFT ADVISORY...WITH THE SMALL CRAFT ADVISORY LIKELY CONTINUING THROUGH THE HOLIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE CONDITIONS SUBSIDE. && $$ PHZ110>118-122-250845- /O.EXT.PHFO.SC.Y.0026.000000T0000Z-120526T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS- 943 AM HST THU MAY 24 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST FRIDAY. * WINDS AND SEAS...EAST WINDS 25 TO 30 KNOTS...WITH GUSTS UP TO 45 KNOTS. ROUGH SEAS 8 TO 15 FEET. THE SMALL CRAFT ADVISORY WILL LIKELY CONTINUE FOR SOME ZONES INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
426 WHHW70 PHFO 250121 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 321 PM HST THU MAY 24 2012 ...A STRONG HIGH WILL PRODUCE STRONG TO GALE FORCE WINDS AND ROUGH SEAS... PHZ119>121-123-124-251430- /O.CON.PHFO.GL.W.0003.000000T0000Z-120526T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 321 PM HST THU MAY 24 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY. * WINDS AND SEAS...EAST TO SOUTHEAST WINDS 30 TO 35 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 12 TO 17 FEET. THE GALE WARNING WILL LIKELY BE DOWNGRADED TO A SMALL CRAFT ADVISORY THIS WEEKEND...WITH ADVISORY CONDITIONS EXPECTED TO PERSIST THROUGH THE HOLIDAY WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE CONDITIONS SUBSIDE. && $$ PHZ110>118-122-251430- /O.CON.PHFO.SC.Y.0026.000000T0000Z-120526T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS- 321 PM HST THU MAY 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY. * WINDS AND SEAS...EAST WINDS 25 TO 30 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 8 TO 15 FEET. THE SMALL CRAFT ADVISORY MAY NEED TO BE EXTEDED FOR SOME ZONES INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
502 WHHW70 PHFO 250722 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 922 PM HST THU MAY 24 2012 ...A STRONG HIGH WILL PRODUCE STRONG TO GALE FORCE WINDS AND ROUGH SEAS... PHZ119>121-123-124-252030- /O.CON.PHFO.GL.W.0003.000000T0000Z-120526T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 922 PM HST THU MAY 24 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY. * WINDS AND SEAS...EAST TO SOUTHEAST WINDS 30 TO 35 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 12 TO 17 FEET. THE GALE WARNING WILL LIKELY BE DOWNGRADED TO A SMALL CRAFT ADVISORY THIS WEEKEND... WITH ADVISORY CONDITIONS EXPECTED TO PERSIST THROUGH THE HOLIDAY WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE CONDITIONS SUBSIDE. && $$ PHZ110>118-122-252030- /O.CON.PHFO.SC.Y.0026.000000T0000Z-120526T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS- 922 PM HST THU MAY 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST FRIDAY. * WINDS AND SEAS...EAST WINDS 25 TO 30 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 8 TO 15 FEET. THE SMALL CRAFT ADVISORY MAY NEED TO BE EXTEDED FOR SOME ZONES INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOSTER
654 WHHW70 PHFO 251340 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 340 AM HST FRI MAY 25 2012 ...A STRONG HIGH WILL PRODUCE STRONG TO GALE FORCE WINDS AND ROUGH SEAS... PHZ119>121-123-124-260245- /O.CON.PHFO.GL.W.0003.000000T0000Z-120526T0400Z/ /O.EXB.PHFO.SC.Y.0026.120526T0400Z-120526T1600Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 340 AM HST FRI MAY 25 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM HST SATURDAY... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM HST SATURDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. * WINDS AND SEAS...EAST WINDS 25 TO 35 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 8 TO 17 FEET. WINDS WILL EASE DOWN TO 25 TO 30 KNOTS TONIGHT WHEN THE SMALL CRAFT ADVISORY GOES INTO EFFECT AND THEN MAINTAIN THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110>118-122-260245- /O.EXT.PHFO.SC.Y.0026.000000T0000Z-120526T1600Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS- 340 AM HST FRI MAY 25 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST SATURDAY. * WINDS AND SEAS...EAST WINDS 20 TO 25 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 8 TO 13 FEET. THE SMALL CRAFT ADVISORY MAY NEED TO BE EXTEDED FOR SOME ZONES INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOSTER
154 WHHW70 PHFO 260139 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 339 PM HST FRI MAY 25 2012 ...A STRONG HIGH WILL PRODUCE STRONG TO GALE FORCE WINDS AND ROUGH SEAS... PHZ119>121-123-124-261415- /O.EXT.PHFO.GL.W.0003.000000T0000Z-120527T0400Z/ /O.CAN.PHFO.SC.Y.0026.120526T0400Z-120526T1600Z/ /O.NEW.PHFO.SC.Y.0027.120527T0400Z-120529T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 339 PM HST FRI MAY 25 2012 ...GALE WARNING NOW IN EFFECT UNTIL 6 PM HST SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM SATURDAY TO 6 PM HST MONDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM SATURDAY TO 6 PM HST MONDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL 6 PM HST SATURDAY. * WINDS AND SEAS...EAST WINDS 25 TO 35 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 8 TO 17 FEET. WINDS WILL EASE DOWN TO 25 TO 30 KNOTS LATE ON SATURDAY WHEN THE SMALL CRAFT ADVISORY GOES INTO EFFECT AND THEN MAINTAIN ADVISORY STRENGTH THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE CONDITIONS END. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110>118-122-261415- /O.EXT.PHFO.SC.Y.0026.000000T0000Z-120529T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS- 339 PM HST FRI MAY 25 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST MONDAY. * WINDS AND SEAS...EAST WINDS 20 TO 30 KNOTS...WITH HIGHER GUSTS AND ROUGH SEAS 8 TO 13 FEET. THE SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH THE ENTIRE MEMORIAL DAY WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
032 WHHW70 PHFO 260706 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 906 PM HST FRI MAY 25 2012 ...A STRONG HIGH WILL PRODUCE STRONG TO GALE FORCE WINDS AND ROUGH SEAS... PHZ119>121-123-124-262015- /O.CON.PHFO.GL.W.0003.000000T0000Z-120527T0400Z/ /O.CON.PHFO.SC.Y.0027.120527T0400Z-120529T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 906 PM HST FRI MAY 25 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM SATURDAY TO 6 PM HST MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM SATURDAY TO 6 PM HST MONDAY. * WINDS AND SEAS...EAST WINDS 25 TO 35 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 8 TO 17 FEET. WINDS WILL EASE DOWN TO 25 TO 30 KNOTS LATE ON SATURDAY WHEN THE SMALL CRAFT ADVISORY GOES INTO EFFECT AND THEN MAINTAIN ADVISORY STRENGTH THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE CONDITIONS END. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110>118-122-262015- /O.CON.PHFO.SC.Y.0026.000000T0000Z-120529T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS- 906 PM HST FRI MAY 25 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY. * WINDS AND SEAS...EAST WINDS 20 TO 30 KNOTS...WITH HIGHER GUSTS AND ROUGH SEAS 8 TO 13 FEET. THE SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH THE ENTIRE MEMORIAL DAY WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOSTER
618 WHHW70 PHFO 261327 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 327 AM HST SAT MAY 26 2012 ...A STRONG HIGH WILL PRODUCE STRONG TO GALE FORCE WINDS AND ROUGH SEAS... PHZ119>121-123-124-270230- /O.CON.PHFO.GL.W.0003.000000T0000Z-120527T0400Z/ /O.CON.PHFO.SC.Y.0027.120527T0400Z-120529T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 327 AM HST SAT MAY 26 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST MONDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST MONDAY. * WINDS AND SEAS...EAST WINDS 25 TO 35 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 8 TO 17 FEET. WINDS WILL EASE DOWN TO 25 TO 30 KNOTS THIS EVENING WHEN THE SMALL CRAFT ADVISORY GOES INTO EFFECT AND THEN MAINTAIN ADVISORY STRENGTH THROUGH THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. MARINERS WITHOUT THE PROPER VESSEL AND EXPERIENCE SHOULD REMAIN IN PORT UNTIL THE GALE CONDITIONS END. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110>118-122-270230- /O.CON.PHFO.SC.Y.0026.000000T0000Z-120529T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS- 327 AM HST SAT MAY 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY. * WINDS AND SEAS...EAST WINDS 20 TO 30 KNOTS...WITH HIGHER GUSTS AND ROUGH SEAS 8 TO 13 FEET. THE SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH THE ENTIRE MEMORIAL DAY WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOSTER
991 WHHW70 PHFO 261939 MWWHFO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE HONOLULU HI 939 AM HST SAT MAY 26 2012 ...A STRONG HIGH WILL PRODUCE STRONG WINDS AND ROUGH SEAS... PHZ119>121-123-124-270845- /O.CAN.PHFO.GL.W.0003.000000T0000Z-120527T0400Z/ /O.EXT.PHFO.SC.Y.0027.120526T1939Z-120529T0400Z/ MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL- BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS- 939 AM HST SAT MAY 26 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST MONDAY. * WINDS AND SEAS...EAST WINDS 20 TO 30 KNOTS...WITH HIGHER GUSTS. ROUGH SEAS 8 TO 15 FEET. WINDS WILL REMAIN STRONG THROUGH MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PHZ110>118-122-270845- /O.CON.PHFO.SC.Y.0026.000000T0000Z-120529T0400Z/ KAUAI NORTHWEST WATERS-KAUAI WINDWARD WATERS-KAUAI LEEWARD WATERS- KAUAI CHANNEL-OAHU WINDWARD WATERS-OAHU LEEWARD WATERS- KAIWI CHANNEL-MAUI COUNTY WINDWARD WATERS- MAUI COUNTY LEEWARD WATERS-BIG ISLAND WINDWARD WATERS- 939 AM HST SAT MAY 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST MONDAY. * WINDS AND SEAS...EAST WINDS 20 TO 30 KNOTS...WITH HIGHER GUSTS AND ROUGH SEAS 7 TO 11 FEET. THE SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT THROUGH THE ENTIRE MEMORIAL DAY WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this gale warning went out at May 22, 9:00 PM HST, 6 hours 25 minutes earlier.
Area forecast discussion, May 22, 9:00 PM HST, 6 hours 25 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE HONOLULU HI 900 PM HST TUE MAY 22 2012 CORRECTED AVIATION SECTION .SYNOPSIS... BREEZY AND GUSTY TRADE WINDS WILL PERSIST INTO THE HOLIDAY WEEKEND...WITH PASSING LOW CLOUDS AND SHOWERS AFFECTING MAINLY THE WINDWARD AREAS. A SLIGHT INCREASE IN TRADE SHOWERS IS POSSIBLE WEDNESDAY NIGHT AND THURSDAY AS A LOW ALOFT MOVES OVER THE ISLANDS. STRONG WINDS OVER THE SUMMITS AND UPPER ELEVATIONS OF MAUI AND THE BIG ISLAND WILL DIMINISH BY THE WEEKEND. && .DISCUSSION... BUILDING SURFACE HIGH PRESSURE FAR NORTHEAST OF THE ISLANDS CONTINUES TO BRING INCREASING TRADE WINDS TO THE STATE THIS EVENING. LATEST GFS RUN STILL INDICATES THIS HIGH WILL STRENGTHEN A COUPLE OF MILLIBARS MORE BY WEDNESDAY...AND REMAINS STRONG THROUGH THE REST OF THE WEEK. THUS BREEZY AND GUSTY TRADE WIND WEATHER WILL PREVAIL OVER THE STATE FOR THE REST OF THE WEEK...WITH PASSING LOW CLOUDS AND SHOWERS AFFECTING MAINLY WINDWARD AND MOUNTAIN AREAS. LOW LEVEL MOISTURE HAS BEEN A LITTLE LACKING IN THE ISLAND VICINITY SO FAR...AND AIR MASS HAS ALSO BEEN STABLE. HENCE PRECIPITATION AMOUNTS ARE QUITE LIMITED FOR THE STATE. HOWEVER...A POSSIBLE SLIGHT UPTICK IN THE LOW CLOUDS AND PRECIPITATION IN THE NEXT COUPLE OF DAYS OVER THE ISLANDS IS EXPECTED...AS AN UPPER LEVEL LOW APPROACHES THE STATE FROM THE SOUTHEAST. THIS LOW PRESSURE SYSTEM IS CENTERED ABOUT 200 NM SOUTHEAST OF THE BIG ISLAND THIS EVENING...MOVING WEST AT 15 TO 20 MPH. THE TIGHT PRESSURE GRADIENT ALONG THE NORTHERN PERIMETER OF THIS SYSTEM HAS BROUGHT RATHER STRONG WINDS OVER THE SUMMITS OF THE BIG ISLAND AS WELL HALEAKALA SUMMIT ON MAUI EARLIER TODAY. A HIGH WIND WARNING REMAINS IN EFFECT FOR THE BIG ISLAND SUMMITS THROUGH TONIGHT WHILE A WIND ADVISORY REMAINS IN EFFECT FOR HALEAKALA SUMMIT. EXPECT STRONG UPPER LEVEL WINDS TO CONTINUE TO AFFECT THESE AREAS FOR THE NEXT COUPLE OF DAYS. THIS UPPER LEVEL LOW WILL BE WEST OF THE ISLANDS TOWARDS THE WEEKEND...WITH ITS INFLUENCE ON THE ISLAND WEATHER TO DIMINISH. HENCE DRIER TRADE WIND WEATHER IS EXPECTED BY THE WEEKEND...WITH MUCH LESS WINDS OVER THE SUMMITS OF THE BIG ISLAND AND MAUI. && .MARINE... SMALL CRAFT ADVISORY /SCA/ CONDITIONS CONTINUE THROUGH THE WEEK AND WILL LIKELY LAST INTO THE WEEKEND DUE TO THE STRONG TRADES. IN FACT...THE WINDS HAVE STRENGTHENED ENOUGH FOR SCA TO COVER ALL COASTAL WATERS TONIGHT. EXPECT SCA TO PERSIST FOR ALL COASTAL WATERS FOR AT LEAST IN THE NEXT COUPLE OF DAYS. NO SIGNIFICANT SWELLS EXPECTED...BUT SHORT-PERIOD WIND WAVES ALONG EAST FACING SHORES WILL SLOWLY BUILD AS THE TRADE WINDS INCREASE. SURF IS EXPECTED TO REMAIN BELOW ADVISORY LEVELS FOR EAST FACING SHORES. && .AVIATION... VFR CONDITIONS WILL PERSIST WITH ISOL MVFR OVER WINDWARD AREAS. AN AIRMET FOR LOW LEVEL TURBULENCE DUE TO STRONG TRADE WINDS WILL CONTINUE AT LEAST THROUGH TONIGHT INTO WEDNESDAY. STRONG AND GUSTY WINDS MAY ALSO RESULT IN POSSIBLE LOW LEVEL WIND SHEAR FOR SOME TAF SITES. && .HFO WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING UNTIL 6 PM HST WEDNESDAY FOR BIG ISLAND SUMMITS. WIND ADVISORY UNTIL 6 PM HST WEDNESDAY FOR HALEAKALA SUMMIT. SMALL CRAFT ADVISORY ALL COASTAL WATERS THROUGH 6 PM HST WEDNESDAY. && HUI
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 3:07 PM HST | High Wind Warning | HFO | Hawaii | 25 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.